References for Gyula Vályi

Version for printing

Books:

  1. B Szénássy, History of Mathematics in Hungary until the 20th Century (Berlin-Heidelberg-New York, 1992).
  2. B Szénássy, A magyarországi matematika története (a legrégibb idöktöl a 20. század elejéig) (Budapest, 1970).

Articles:

  1. R Obláth, Gyula Vályi (25 Jan 1855 - 13 Oct 1913) (Hungarian), Mat. Lapok 7 (1956), 61-70.
  2. T Weszely, Gyula Vályi. On the 125th anniversary of his birth (Hungarian), Mat. Lapok 28 (4) (1977/80), 251-262.

JOC/EFR March 2004

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Valyi.html